Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS St. Louis, MO

April 4, 2011Boone County, Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2011, 12:25 AM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 12:25 AM CDT (05:25 UTC)
Expired
Apr 4, 2011, 12:55 AM CDT
In force
30 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Cole County, MO, Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:43 AM CDTHAIL 0.253 Ssw Mcgirk, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-476 J/kg
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WUUS53 KLSX 040525
SVRLSX
MOC019-051-135-040615-
/O.NEW.KLSX.SV.W.0027.110404T0525Z-110404T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 115 AM CDT

* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF HIGH POINT...OR 10 MILES SOUTHWEST OF CALIFORNIA...AND
  MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...HIGH POINT...CLARKSBURG...RUSSELLVILLE...MCGIRK...
  CENTERTOWN...JAMESTOWN...ST. MARTINS...EASLEY...ENON...KLIEVER...
  LOHMAN...SANDY HOOK...ELSTON...MARION...LUPUS...WILTON AND
  HARTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3869 9284 3869 9263 3881 9256 3891 9232
      3848 9219 3842 9263 3860 9285 3867 9285
TIME...MOT...LOC 0525Z 245DEG 59KT 3853 9266
WIND...HAIL 60MPH 1.00IN

$$

BRITT
3 follow-up statements
646 
WWUS53 KLSX 040542
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 AM CDT MON APR 4 2011

MOC019-051-135-040615-
/O.CON.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/
COLE MO-MONITEAU MO-BOONE MO-
1242 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BOONE...EASTERN MONITEAU AND NORTHWESTERN COLE COUNTIES UNTIL 115 AM
CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ST. MARTINS...OR 10 MILES
NORTHWEST OF JEFFERSON CITY...MOVING NORTHEAST AT 70 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  EASLEY...WILTON AND HARTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3843 9255 3881 9256 3891 9232 3848 9219
TIME...MOT...LOC 0542Z 245DEG 59KT 3865 9234
WIND...HAIL 60MPH 0.75IN

$$

BRITT
107 
WWUS53 KLSX 040550
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 AM CDT MON APR 4 2011

MOC135-040600-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/
MONITEAU MO-
1250 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONITEAU COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3844 9246 3891 9232 3848 9219
TIME...MOT...LOC 0550Z 251DEG 53KT 3864 9221

$$

MOC019-051-040615-
/O.CON.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/
COLE MO-BOONE MO-
1250 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BOONE AND NORTHWESTERN COLE COUNTIES UNTIL 115 AM CDT...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ST. MARTINS...OR 7 MILES
NORTHWEST OF JEFFERSON CITY...MOVING EAST AT 60 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3844 9246 3891 9232 3848 9219
TIME...MOT...LOC 0550Z 251DEG 53KT 3864 9221
WIND...HAIL 60MPH 0.75IN

$$

BRITT
992 
WWUS53 KLSX 040555
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 AM CDT MON APR 4 2011

MOC019-051-040605-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/
COLE MO-BOONE MO-
1255 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOONE AND
NORTHWESTERN COLE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3844 9246 3891 9232 3848 9219
TIME...MOT...LOC 0555Z 251DEG 53KT 3866 9212

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:35 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, Apr 3, 6:35 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SUN APR 3 2011

.DISCUSSION...
/437 PM CDT SUN APR 3 2011/

APOLOGIZE FOR THE DELAY...BUT THERE WERE COMMS PROBLEMS EARLIER.

MAIN FORECAST HIGHLIGHTS WILL INCLUDE...VERY WARM AND WINDY
CONDITIONS CONTINUING INTO PARTS OF THIS EVENING...SEVERE
THUNDERSTORM POTENTIAL FOR MAINLY THIS EVENING...POTENTIAL FOR
FREEZE WARNINGS FOR EARLY TUESDAY MORNING...AND AN ACTIVE PATTERN
HEADING INTO LATE NEXT WEEK AND NEXT WEEKEND.

RECORD HI TEMPS WERE SET AT KSTL AND KCOU FOR TODAY.

LOOK FOR STRONG SFC WNDS OUT OF THE S-SW OF 25-35MPH SUSTAINED WITH
GUSTS TO 40-50MPH TO CONTINUE INTO EARLY THIS EVENING FOR MUCH OF
THE FA....AND AS A RESULT WILL ALLOW THE WIND ADVISORY TO EXPIRE AT
8 PM...BUT THEY SHOULD STILL BE CAPABLE OF GUSTS TO 35 MPH AT TIMES
DEEPER INTO THE NIGHT FOR AREAS AHEAD OF THE FRONT...ESPECIALLY S
AND E OF STL METRO.

TSRA POTENTIAL NEAR THE CDFNT IS BEING HELD IN CHECK BY STRONG H700
CAP...BUT THIS IS EXPECTED TO ERODE BY 00Z WITH SUPERCELL INITIATION
AT THAT TIME. MAIN SEVERE WX THREAT FOR OUR FA WILL BE FOR LATER
THIS EVENING NEAR THE STRONG SFC CDFNT IN NERN MO AND THIS WILL
EXPAND SEWD FOR MUCH OF THE FA... ESPECIALLY FOR AREAS N AND W OF
STL CITY...DURING THE COURSE OF SUNDAY EVENING. TRANSITION FROM
SUPERCELLS TO MORE LINEAR CONVECTION WITH A DAMAGING WIND THREAT IS
EXPECTED FOR LATER THIS EVENING AND THIS SHOULD BE THE PRIMARY
CONVECTIVE MODE FOR OUR FA...ALTHOUGH LARGE HAIL AND ISOLATED
TORNADOES MAY ACCOMPANY THE SEVERE WX WHEN IT FIRST ENTERS THE NWRN
FA. STRENGTH OF CDFNT AND FORCING ALOFT WILL BE SUCH TO KEEP RAIN
THREAT GOING ON BOTH SIDES OF THE FRONT...BUT THUNDER SHOULD END
JUST BEHIND THE CDFNT.

SOUTHERLY FLOW AHEAD OF THE FRONT WILL KEEP TEMPS QUITE MILD FOR
THIS TIME OF YEAR...WITH READINGS NOT LIKELY TO DROP BELOW 65F...
WHILE BEHIND THE FRONT...STRONG CAA THRU MONDAY MORNING WILL RESULT
IN FREEFALL OF TEMPS INTO THE 40S BY MIDDAY AND THERE THEY WILL
REMAIN INTO THE AFTN HOURS.

THERE IS POTENTIAL FOR A FREEZE FOR EARLY TUESDAY MORNING...
ESPECIALLY FOR CNTRL MO...WITH TEMPS EXPECTED TO DROP TO NEAR 30F AT
THIS TIME. THIS MAY ALSO AFFECT PARTS OF THE WRN STL METRO AREA AS
WELL.

A DRY PERIOD THEN ENVELOPES THE AREA FOR TUESDAY AND WEDNESDAY AS
TEMPS RECOVERY BACK TO ABOVE AVERAGE ON WEDNESDAY...WITH THE ACTIVE
PATTERN THEN BEGINNING FOR THURSDAY WITH A SHORTWAVE PASSING THRU A
BROAD SOUTHWEST FLOW PATTERN ALOFT...AND THESE CHCS FOR TSRA WILL
CONTINUE INTO THE WEEKEND AS A SERIES OF UPPER LEVEL DISTURBANCES
CONTINUE TO EJECT OUT FROM A STRONG SHORTWAVE BASED OVER THE WRN
CONUS THAT WILL SLOWLY BE APPROACHING THE FA BY THE END OF THE
PERIOD AND THIS WILL BE COUPLED WITH THE PRESENCE OF A SFC FRONT
THROUGHOUT NEARLY THE ENTIRE PERIOD. MODELS HAVE CONVERGED ON A
COMMON SOLUTION IN MUCH BETTER FASHION THAN THEY WERE AT THIS TIME
YESTERDAY AND SO FCST CONFIDENCE HAS INCREASED AS A RESULT. WENT
WITH ABOVE AVERAGE TEMPS GENERALLY THRU THIS PERIOD WITH THE FRONT
EXPECTED TO BE EITHER IN THE NRN HALF OF THE FA OR JUST N OF THE
FA...AND THIS MAKES SENSE THAT ANY PUSH S WOULD BE CONSERVATIVE WITH
A PREVAILING SWLY MID LEVEL FLOW IN PLACE...AND A STEADY 30PCT POP
OR HIGHER FOR MOST PERIODS GIVEN THE OVERALL FAVORABLE SETUP FOR
PCPN AS IT IS...BUT ALSO DEALING WITH CLIMO POPS THAT ARE ALREADY
30PCT FOR THIS TIME OF YEAR ANYWAY.

TES
&&

.AVIATION...
/635 PM CDT SUN APR 3 2011/

SOUTHWEST WINDS TO DIMINISH A BIT THIS EVENING...BUT WILL STILL SEE
GUSTS IN EXCESS OF 25 KTS AT TIMES AHEAD OF A VERY STRONG COLD
FRONT. THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER IA AND EASTERN KS AS
OF 23Z. WILL SEE ACTIVITY CONTINUE TO FIRE AND MOVE EASTWARD WITH
THE FRONT.  TIMING IS STILL A BIT TRICKY...BUT HAVE STORMS MOVING
THROUGH KUIN BETWEEN 03Z AND 06Z...KCOU BETWEEN 04Z AND 07Z AND
KSUS/KSTL BETWEEN 05Z AND 09Z. BEHIND THE FRONT...CIGS ARE STILL
EXPECTED TO DROP...POSSIBLY INTO THE IFR RANGE SO ADDED TEMPO
MENTION AT ALL TAF SITES. MODELS CONTINUE TO HAVE SHOWER ACTIVITY
BEHIND THE FRONT SO KEPT MENTION IN TAFS WITH ACTIVITY WINDING DOWN
BY MID TO LATE MORNING ON MONDAY AND CIGS LIFTING BY AFTERNOON.
ANOTHER ISSUE WILL BE WINDS BEHIND THE FRONT...QUITE BREEZY FROM THE
NORTHWEST WITH GUSTS TO NEAR 25 KTS AT TIMES.

SPECIFICS FOR KSTL...SOUTHWEST WINDS TO DIMINISH A BIT THIS
EVENING...BUT WILL STILL SEE GUSTS IN EXCESS OF 25 KTS AT TIMES
AHEAD OF A VERY STRONG COLD FRONT. THUNDERSTORMS HAVE BEGUN TO
DEVELOP OVER IA AND EASTERN KS AS OF 23Z. WILL SEE ACTIVITY CONTINUE
TO FIRE AND MOVE EASTWARD WITH THE FRONT.  TIMING IS STILL A BIT
TRICKY...BUT HAVE STORMS MOVING INTO KSTL BETWEEN 05Z AND 09Z.
BEHIND THE FRONT...CIGS ARE STILL EXPECTED TO DROP...POSSIBLY INTO
THE IFR RANGE SO ADDED TEMPO MENTION. MODELS CONTINUE TO HAVE SHOWER
ACTIVITY BEHIND THE FRONT WITH ACTIVITY WINDING DOWN BY 17Z AND CIGS
LIFTING TO VFR BY 23Z. ANOTHER ISSUE WILL BE WINDS BEHIND THE
FRONT...QUITE BREEZY FROM THE NORTHWEST WITH GUSTS TO NEAR 25 KTS AT
TIMES.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 9:23 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SUN APR 3 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
923 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT AS A STRONG COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. SOME OF THE STORMS ARE EXPECTED
TO BE SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS
AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES WILL ALSO BE POSSIBLE
MAINLY INTO EARLY MORNING HOURS ACROSS CENTRAL AND NORTHEAST MISSOURI
AS WELL AS WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL COME TO AN END ACROSS SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS AND PARTS OF THE SAINT LOUIS METRO AREA ON
MONDAY MORNING.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS EACH DAY FROM THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY FOR AREAS IN
NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS.

BRITT

In the hours before

Local storm report, Apr 3, 11:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     NON-TSTM WND GST QUINCY                  39.93N  91.39W
04/03/2011  M46 MPH          ADAMS              IL   BROADCAST MEDIA

&&

CORRECTED EVENT

JP
Local storm report, Apr 3, 11:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
04/03/2011  E40 MPH          ADAMS              IL   AMATEUR RADIO

            REPORT FROM EAST SIDE OF QUINCY...WINDS ESTIMATED IN
            EXCESS OF 40 MPH

&&

JP
Local storm report, Apr 3, 11:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     PAYSON                  39.82N  91.24W
04/03/2011  E50 MPH          ADAMS              IL   TRAINED SPOTTER

&&

JP
Local storm report, Apr 4, 12:01 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     COLUMBIA                38.95N  92.33W
04/03/2011                   BOONE              MO   LAW ENFORCEMENT

            TREES DOWNED INTO POWER LINES IN THE SOUTHWESTERN PART
            OF COLUMBIA

&&

JP
Local storm report, Apr 4, 12:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND GST     MEXICO                  39.17N  91.87W
04/04/2011  M55 MPH          AUDRAIN            MO   ASOS

&&

JP
Local storm report, Apr 4, 12:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND GST     NEW BLOOMFIELD          38.72N  92.09W
04/04/2011  E65 MPH          CALLAWAY           MO   TRAINED SPOTTER

1209 AM     HAIL             NEW BLOOMFIELD          38.72N  92.09W
04/04/2011  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:34 PM CDTSevere Thunderstorm WarningLSXKnox40 min
Apr 3, 9:30 PM CDTSevere Thunderstorm WarningLSXLewis30 min
Apr 3, 9:33 PM CDTSevere Thunderstorm WarningLSXLewis24 min
Apr 3, 11:14 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Lewis, Marion, Monroe, Pike and 2 more46 min
Apr 3, 11:21 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau39 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Montgomery, Osage35 min
Apr 4, 3:28 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade32 min
Apr 4, 3:55 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis35 min
Apr 4, 3:58 PM CDTFreeze WarningLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 12 more16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.